# SDR 98ZZZX155

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N46AK
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 754SA
- Engine: Garrtt TPE33110
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Jet
- Part number: 8961734
- Condition: Broke
- Location: Gearbox
- Part time: 3,227 hours
- Component: 310180711
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

OIL JET BROKE AND LODGED ITSELF IN PLANETARIES AND RING GEAR.  RING GEAR BROKE AND COUPLER SHAFT SHEARED RESULTING IN ENGINE SHUT DOWN.
